hi all i have just got my notes on ultrasound scan and feel leftvin the lurch really as doc doesnt need to see me but can you explain whatvi need to do next- i know ive got to send these copies to endocrinologist who i see in december, but just wondering what happens next with these results if anything as you know originally diagnosed hyperthyroid and hashis back in july. I had all my bloods done full range but surprise on the tsh has come back- so im gonna complain at docs app. Tsh is now 3.77 lab range0.30-4.20 i think this looks hypo and im on 10mgs of carbi. I know you need the other results but they are missing.xxx
HELP WITH ULTRASOUND THYROID SCAN RESULTS AND N... - Thyroid UK
Why are you complaining to your GP? Surely it is your endocrinologist who decides which dose you take? TSH 3.77 does indicate you are a little overmedicated on 10mg Carbimazole but it will decrease when Carbimazole dose is reduced. It will probably be okay to reduce dose to 7.5mg until you see your endocrinologist.
The ultrasound has noted appearance/damage consistent with Hashimoto's. It's not unusual to have nodules. 5mm nodules are tiny and nodules <1cm are rarely malignant.
Hi clutter yes did mean endo, thankyou. Just dont know what will happen next?or who decides what? Does my endo view these results and make a decision on what to do next.😊
Usually, when under the care of an endocrinologist, the endocrinologist makes decisions about dosing. However, because you may be overmedicated on 10mcg, your GP may feel it okay to reduce dose or to contact your endo to discuss.
I have just rang endo as i have just got my med practice to fax over all my notes- so he will look at them tomorrow and hopefully discuss dosage. Will he make a decision on nodules- what is the next step with regards to that?
Good, re results and dose.
Nothing needs to be done about small nodules. 5mm is far too small to biopsy. They're slow growing so it might take years before they're large enough to biopsy. Nodules are usually things one dies with rather than dies of.